AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Symplectic Actions of \(2\)-Tori on \(4\)-Manifolds
Alvaro Pelayo, University of California at Berkeley, CA

Memoirs of the American Mathematical Society
2009; 81 pp; softcover
Volume: 204
ISBN-10: 0-8218-4713-9
ISBN-13: 978-0-8218-4713-8
List Price: US$68
Individual Members: US$40.80
Institutional Members: US$54.40
Order Code: MEMO/204/959
[Add Item]

Request Permissions

In this paper the author classifies symplectic actions of \(2\)-tori on compact connected symplectic \(4\)-manifolds, up to equivariant symplectomorphisms. This extends results of Atiyah, Guillemin-Sternberg, Delzant and Benoist. The classification is in terms of a collection of invariants of the topology of the manifold, of the torus action and of the symplectic form. The author constructs explicit models of such symplectic manifolds with torus actions, defined in terms of these invariants.

Table of Contents

  • Introduction
  • The orbit space
  • Global model
  • Global model up to equivariant diffeomorphisms
  • Classification: Free case
  • Orbifold homology and geometric mappings
  • Classification
  • The four-dimensional classification
  • Appendix: (sometimes symplectic) orbifolds
  • Bibliography
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia